# SDR DALA2016061104636

- Difficulty date: June 10, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON FRAME BS 1520 CANT BETWEEN LONGERON 1-11L, AFT ACCESSORY COMPARTMENT.  REPLACED IAW SRM 51-30-02 AND 51-30-0.  CRACK 11" IN LENGTH.
